Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. PULSAVAC®; LAVAGE, JET
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ZIMMER SURGICAL, INC. PULSAVAC®; LAVAGE, JET
Model Number
00-5150-183-00
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
While irrigating the femoral canal of the patient the end of the brush tip broke off into the canal.Laparoscopic grasper was used to retrieve the broken piece from the canal.
New Search
Submit an Adverse Event Report
Brand Name
PULSAVAC®
Common Device Name
LAVAGE, JET
Manufacturer
(Section D)
ZIMMER SURGICAL, INC.
200 west ohio ave
dover OH 44622
MDR Report Key
22518671
Report Number
22518671
Device Sequence Number
7951340
Product Code
FQH
UDI-Device Identifier
00889024374973
UDI-Public
(01)00889024374973(17)280329(10)81839892
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
07/14/2025
Report Date
(Section F)
07/14/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
00-5150-183-00
Device Catalogue Number
00-5150-183-00
Device Lot Number
81839892
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/16/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
51 YR
Patient Sex
Male
Patient Weight
134 KG
Date Report Sent to FDA
07/14/2025